# SDR SWIA20230613001

- Difficulty date: April 26, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG SIDE STAY FITTING HAS GOUGES ON LOWER INBOARD SIDE (MARKED IN RED)      (C-CHECK RO 6/9/2023)    REPAIRED LH MLG SIDE STAY FITTING PER MHIRJ REO 670-57-11-193 REV-- DATE: 2023-05-05. SEE CONTINUATION CARD FOR DETAILS
